MAUDE Adverse Event Report: COVIDIEN BALLOON SLG 16FR X 2.0CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN BALLOON SLG 16FR X 2.0CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 716200
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported fluid is gushing out of the device when the extension set it removed.Additional information received stated the valve has stopped working so when they detach the extension set, anything in the stomach flows out.Immediately after a feed the formula that has just been administered comes out.There was no harm to the patient.
 
Additional Manufacturer Narrative
Additional information.H4 date of manufacture added.H3 evaluation summary; the device history record (dhr) review showed no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.One sample with the reported lot number was received at the manufacturing site for evaluation.The sample was visualized according to procedure.The balloon was filled with 2.0cm and no leakage was observed.The balloon was left with water for one day and when measured the next day, the amount of water was less than 1.5 cm.This product is provided by a supplier, so a supplier corrective action was created to further investigate.The action plan will be addressed under the supplier corrective action.This complaint will be used for tracking and trending purposes.

Brand Name
BALLOON SLG 16FR X 2.0CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12518492
Report Number9612030-2021-03042
Device Sequence Number4230940
Product Code KNT
UDI-Device Identifier10884521011007
UDI-Public10884521011007
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number716200
Device Catalogue Number716200
Device Lot Number2100532464
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer09/14/2021
Initial Report FDA Received Date09/23/2021
Supplement Report FDA Received Date04/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2021
Usage of Device A
Patient Sequence Number1
Patient SexUnknown